Transactions of the American Mathematical Society. Volume 362, Number 11, 2010
Contents of Volume 362, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations Xing Lian...
保存先:
第一著者: | American Mathematical Society |
---|---|
フォーマット: | 論文 |
言語: | English English |
出版事項: |
American Mathematical Society
2010
|
主題: | |
オンライン・アクセス: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3341 |
タグ: |
タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
類似資料
-
Transactions of the American Mathematical Society. Volume 362, Number 3, 2010
著者:: American Mathematical Society
出版事項: (2010) -
Transactions of the American Mathematical Society. Volume 362, Number 2, 2010
著者:: American Mathematical Society
出版事項: (2010) -
Transactions of the American Mathematical Society. Volume 362, Number 6, 2010
著者:: American Mathematical Society
出版事項: (2010) -
Transactions of the American Mathematical Society. Volume 362, Number 7, 2010
著者:: American Mathematical Society
出版事項: (2010) -
Transactions of the American Mathematical Society. Volume 362, Number 9, 2010
著者:: American Mathematical Society
出版事項: (2010)